Hi all ,
Just looking for some reassurance really and don’t want to bug my MS nurse but I had my first full dose of Ocrevus on Monday as in the first one not divided into two .
My first infusions went fine and apart from some tiredness I felt pretty normal afterwards .
This time though it’s laid me low . I have had a pretty bad headache for four days now which pain killers won’t touch and brain fog is terrible . I’ve really struggled to find the right words somehow when I’m talking .
Has anyone else found this post Ocrevus ?
I think you have a genuine need to ring the nurse and tell her what`s happening.
I have had 3 rounds of ocrevus and like you on 3rd (first full dose ) had a headache (more like a migraine) for a few days which worried me and so I contacted the ms nurse and she advised me to take regular paracetamol with ibuprofen which i did for 3 days and eventually the head pain stopped .
My Ocrevus was suspended because of covid and i am now 5 months overdue .I have a neuro tele apt next week to discuss treatment plan and result of MRI which I had with contrast 2 weeks ago.
Following MRI i had the same migraine type headache which lasted for 4 days which felt very similar to the one following Full dose Ocrevus and the other lady who i keep in contact with (met through treatment)also complained of headache following her full dose but after a few days she felt well .
I was very anxious about Ocrevus and possible side effects how ever after 5 months with out treatment I have had returning ms symptoms and so now hope that I will be able to resume Ocrevus soon.
I have my treatment at QE hospital Birmingham.
Do speak to your ms nurse but try to keep your anxiety levels down because if your like me I tend to over think and worry about it which makes symptoms worse.
All the best.
Thanks for your reply. My headache was also more like a migraine and went after five days of ibuprofen and paracetamol. I guess it seems to make sense that we get headaches after all those drugs. It just worried me after the first infusion went really without any side effects. Well apart from fatigue but that’s a constant companion anyway!
Sorry to hear about the delay to your infusion. My treatment is in London and was delayed by a couple of months but I can imagine 5 months is a real worry especially if your symptoms are starting to come back.
Hope your neuro appt and and MRI results are alright.
Wishing you all the best.